# SDR FDEA202010222599

- Difficulty date: October 22, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,397 hours, 30,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: FXA53612213202
- Condition: Corroded
- Location: Frames 10-15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 38-79) MDC FLOOR SUPPORT Y730 BETWEEN FR 13-FR 14 CORRODED.  NO ESTABLISHED LIMITS, FOUND TO BE OUT LIMITS.  FABRICATED FLOOR SUPPORT ON VTMAE TRAVELER T20/1518605, P/N FX-A53612213202, IAW SRM 53-12-15, MAT.  NSA 343036, BATCH 3272259.  LOCATED AND DRILLED, IAW SRM 51-40-44.  REMOVED AND REPLACED FLOOR SUPPORT, IAW SRM 51-40-21, FR 10-15, MAJOR REPAIR.
